# SDR BAQA086455

- Difficulty date: May 19, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 2,811 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Actuator
- Part number: 741C000005
- Part serial: 00527
- Condition: Malfunctioned
- Location: Tail Rotor
- Part time: 2,812 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING SEVERE KICKING EVEN WITH YAW-CSAS DISENGAGED.  SEALS LEAKING. REPLACED WITH SERVICEABLE UNIT.
